Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 451420, 11 pages
http://dx.doi.org/10.1155/2011/451420
Research Article

Extended Jacobi Elliptic Function Expansion Method to the ZK-MEW Equation

School of Mathematics, Jiaying University, Meizhou, Guangdong 514015, China

Received 3 May 2011; Accepted 25 June 2011

Academic Editor: Wen Xiu Ma

Copyright © 2011 Weimin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The extended Jacobi elliptic function expansion method is applied for Zakharov-Kuznetsov-modified equal-width (ZK-MEW) equation. With the aid of symbolic computation, we construct some new Jacobi elliptic doubly periodic wave solutions and the corresponding solitary wave solutions and triangular functional (singly periodic) solutions.